PROGRAMME ARTISTIC RESEARCH FORUM AUTUMN 2015



MONDAY 19 OCTOBER

18:00 - 20:00 Registration desk - Venue: Clarion Hotel Ernst, Rådhusgata 2

19:30 - 21:30 Opening session - concert

Cecilie Broch Knudsen, Head of the Board, Norwegian Artistic Research Programme

Per Kvist, Dean Faculty of Fine Arts

Short presentation of new research fellows and their projects

Venue: Kick scene (Kristiansand city center, Dronningensgate 8 (blue doors))

TUESDAY 20 OCTOBER

08:20 Bus departure from hotel to University of Agder

08:30 - Registration - University of Agder, Building G - Kirsten Flagstads Hus (Fine Arts)

09:00 - 10:30 Parallel sessions, project presentations (90 min)

Radical Interpretations of Iconic Musical Works (Music 2013-2016)

Presented by Kjell Tore Innervik, Associate Professor (NMH), Ivar Frounberg, Professor (NMH)

Maziar Raein, Associate Professor (KHiO) and Ståle Stenslien, Professor (AHO)

Opponent: Moderator: Venue: Sal 2

Porous (Visual art 2012 - 2015)

Presented by Neil Forrest, Professor (KHiO)

Opponent: Moderator:

Venue: Teatersal 1

It's the audience, stupid (UiA)

Presented by Jeppe Kristensen, Associate Professor (UiA)

Moderator:

Venue: Teatersal 2

Open studio session by Indonesian Gamelan Orchestra (UiA)

Venue: Sound studio

10:30 - 11:00 Coffee and Tea

11:00 - 12:30 Parallel sessions, project presentations (90 min)

Music with the Real - exploring transmediality through music (Music 2014-2017)

Presented by Henrik Hellstenius, Professor (NMH) and Håkon Mørch Stene, Research Fellow

(NMH) Opponent: Moderator: Venue: Sal 1

New Performances - New Tools: Knowledge & Skills for the Post-dramatic Theatre (Theatre 2014-2016)

Presented by Tore Vagn Lid, Professor (KHiO)

Opponent: Moderator:

Venue: Teatersal 1

Electronic Textures (Visual art 2015 - 2017)

Presented by David Rych, Professor (NTNU)

Opponent: Moderator:

Venue: Sigrid Undset auditorium



Open studio session by Indonesian Gamelan Orchestra (UiA)

Venue: Sound studio

12:30 - 14:00 Lunch

Venue: Universtiy Canteen, Building D - Jacob Aalls Hus

14:00 - 15:30 Parallel sessions, project presentations (90 min)

Music Without Borders - Traditional music from Setesdal meets world musicians (Music 2014-

2016)

Presented by Bjørn Ole Rasch, Professor (UiA) and Ingolv Haaland, Research Fellow (UiA)

Opponent: Moderator: Venue: Sal 1

Divisions - The Charismatic Self and Hybrid Divisions of Labour: Art in the Age of Creative Industries and Knowledge Production (Visual Art 2014-2016)

Presented by Florian Schneider, Professor (NTNU), Mari Sanden, Research Assistant (NTNU) and

Aida Miron, Artist (New York)

Opponent: Moderator: Venue: Sal 2

Open studio session by Indonesian Gamelan Orchestra (UiA)

Venue: Sound studio

15:30 - 16:00 Tea/Coffee

16:00 - 17:30 Parallel sessions, project presentations (90 min)

Topographies of the Obsolete: (Visual art 2013 - 2015)

Presented by Anne Helen Mydland, Professor (KHiB) and Neil Brownsword, Professor (KHiB)

Opponent: Moderator: Venue: Sal 1

True or false - mind and emotion in film editing. At the crossroad of artistic expression and neuropsychology in cinematic storytelling: (Film 2015 - 2018)

Presented by Einar Egeland, Professor (HiL)

Opponent: Moderator:

Venue: Teatersal 1

Folk music from Setesdal as inspiration for composing new music (UiA)

Presented by Annbjørg Lien, Research Fellow, UiA

Moderator: Venue: Sal 2

18:00 Buffet dinner at University of Agder

Venue: University Canteen, Building D - Jacob Aalls Hus

20:30 Bus departure from University to hotel



WEDNESDAY 21 OCTOBER

08:30 Bus departure from hotel to University of Agder

09:00 - 10:30 Parallel sessions, project presentations (90 min)

Wheels within wheels (Music 2015 - 2018)

Presented by Jostein Gundersen, Associate professor (UiB) and composer Ruben Sverre Gjertsen

Opponent: Moderator: Venue: Sal 2

Orden i kaos (Film 2014 - 2016)

Presented by Niels Pagh Andersen, Professor (HiL)

Opponent: Moderator:

Venue: Teatersal 1

Synsmaskinen: 7 fields of contemporary crisis (Visual art 2015 - 2017)

Presented by Frans Jacobi, Professor (KHiB)

Opponent: Moderator:

Venue: Sigrid Undset auditorium

10:30 - 11:00 Coffee and Tea

11:00 - 12:00 Parallel sessions - project presentation (60 min)

Topographies of the Obsolete - phase 2: (Visual art 2015 - 2016)

Presented by Anne Helen Mydland, Professor (KHiB) and Neil Brownsword, Professor (KHiB)

Opponent: Moderator:

Venue: Sigrid Undset auditorium

11:00 - 12:00 Parallel sessions - Research fellow presentations (60 min)

A Play with Traditions - interpreting and performing in-between folk and pianism

Presented by Ingfrid Breie Nyhus, Research Fellow, Norwegian Academy of Music

Moderator: Venue: Sal 1

Capto Musicae - Creating sonic and musical theatre in a contemporary artistic context

Presented by Øystein Elle, Research Fellow, Norwegian Theatre Academy

Moderator:

Venue: Teatersal 1

How to grow a band - development of an accompaniment and its execution in a baroque ensemble

Presented by Thor-Harald Johnsen, Research Fellow, UiB, Grieg Academy, Dept of Music

Moderator: Venue: Sal 2

Dialogical Composition

Presented by Jakob Kullberg, Research Fellow Norwegian Academy of Music

Moderator:

Venue: Teatersal 2

12:10 - 12:40 Closing session

Dag G. Aasland, Vice Rector for Research, Dissemination and Innovation, University of Agder Cecilie Broch Knudsen, Head of the Board, Norwegian Artistic Research Programme

12:40 - 13:30 Lunch at Universtiy Canteen, Building D - Jacob Aalls Hus

13:30 - 14:30 Meeting for Research Fellows, Venue: Sal 1